# SDR IXXA9623

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46065
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Dented
- Location: Fs 250
- Part time: 71,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE D-CHECK INSPECTION, FOUND DENTS AND SCRATCHES AT FWD CARGO DOOR UPPER DOOR JAMB OF 'A' PIT AT FS NR 250.  REPAIR WAS ACCOMPLISHED PER DRAWING CF-N820BX-11/96 DATED 1/27/96 AND APPROVED ON FAA FORM 8110-3 DATED 2/2/96.  (M)
